# SDR UIEA2024092400942

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Seal
- Part number: 3154791
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBD WING TIP, ANTI-COLLISION LIGHT WITH WORN SEAL( THE WORN SEAL ON LEFT WING, OUTBD WING TIP, ANTI-COLLISION LIGHT WAS REPLACED IAW AMM 33-44-01-002-017. NO FURTHER DEFECTS NOTED )
